IIUM Repository

Lattice gas and thermodynamics in models of heredity

Ganikhodjaev, Nasir (2012) Lattice gas and thermodynamics in models of heredity. International Journal of Modern Physics: Conference Series, 9 (1). pp. 157-162. ISSN 2010-1945

[img] PDF - Published Version
Restricted to Repository staff only

Download (129kB) | Request a copy


Quadratic stochastic operators frequently arise in many models of mathematical genetics. We propose a constructive description of quadratic stochastic operators that allows a natural introduction of thermodynamics in studying some models of heredity. This construction allows one to elucidate the role of the absolute temperature in the analysis of quadratic stochastic operators.

Item Type: Article (Journal)
Additional Information: 4430/23708
Uncontrolled Keywords: Quadratic stochastic operator; Gibbs distribution; lattice gas
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Prof. Nasir Ganikhodjaev
Date Deposited: 12 Jun 2012 09:09
Last Modified: 12 Jun 2012 09:09
URI: http://irep.iium.edu.my/id/eprint/23708

Actions (login required)

View Item View Item


Downloads per month over past year